RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1977, Volume 13, Number 1  


Partial Differential Equations
Solvability of the Dirichlet problem for quasilinear equations with a non-negative characteristic form
M. I. Aliev
3
A certain boundary value problem for mixed parabolic-hyperbolic equations with a characteristic line of change of type
Kh. G. Bzhikhatlov
10
A certain estimate for elliptic equations and its application to loaded equations
A. V. Borodin
17
A certain new spectral problem
M. G. Gasymov
23
The Cauchy problem for a certain quasilinear degenerate equation
D. K. Gvazava
29
Certain boundary value problems for equations of composite type
T. D. Dzhuraev, A. Sabirov
36
A variational problem for equations of mixed type
V. P. Didenko
44
The Dirichlet problem for a certain class of third order equations
Z. D. Dublya
50
An analogue of the Tricomi problem for mixed parabolic-hyperbolic equations with a noncharacteristic line of change of type
V. A. Eleev
56
On the theory of boundary value problems for mixed type equations in multidimensional domains. I
G. D. Karatoprakliev
64
The Gevrey problem for a certain mixed-parabolic equation
A. A. Kerefov
76
The normal solvability in the sense of Hausdorff of the Dirichlet problem for a degenerate elliptic system of second order equations
I. I. Komyak, V. N. Klimenkov
84
Certain boundary value problems for a pseudoparabolic equation
A. V. Kondrashkov
90
A problem of Frankl' type for third order equations
M. M. Meredov, D. Bazarov
100
Boundary value problems for loaded parabolic equations and their applications to the prediction of ground water level
A. M. Nakhushev, V. N. Borisov
105
A criterion for discreteness of the spectrum for a certain degenerate operator, and certain imbedding theorems
M. Otelbaev
111
Connected partial differential operators with different principal parts
V. I. Paškovskii
121
Complete families of solutions of systems of degenerate elliptic equations
S. V. Rutkauskas
126
A certain boundary value problem with shift for a mixed type equation with two lines of degeneracy
M. S. Salakhitdinov, B. Mengziyaev
133
On the theory of singular integro-functional operators
A. P. Soldatov
140
Multidimensional generalizations of C. Morawetz' theorem on the weak solvability of a system of mixed type differential equations
N. G. Sorokina
155
A certain property of the solution of a system of Euler–Poisson–Darboux equations in a doubly connected domain
T. V. Chekmarev
159
A difference method for the solution of a certain loaded parabolic type equation
M. Kh. Shkhanukov
163

Short Communications
A certain boundary value problem for a second order mixed type equation with several parallel lines of degeneracy
I. N. Lanin
168
On the theory of fractional differentiation
I. P. Leskovsky
170
An inverse problem for a Cauchy type integral
V. G. Cherednichenko
174

People of Soviet science
Juriǐ Alekseevič Mitropol'skiǐ (on the occasion of his 60th birthday)
N. P. Erugin, V. S. Korolyuk, O. B. Lukova
177

Chronicle
Объединенный семинар по уравнениям смешанного типа и родственным проблемам функционального анализа
A. V. Bitsadze
185
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019